On approximation of continuous and of analytic functions

Harald Bohman Matematiska institutet, Stockholms Högskola

TBD mathscidoc:1701.332064

Arkiv for Matematik, 2, (1), 43-56, 1952.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ]
@inproceedings{harald1952on,
  title={On approximation of continuous and of analytic functions},
  author={Harald Bohman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414226437873},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={1},
  pages={43-56},
  year={1952},
}
Harald Bohman. On approximation of continuous and of analytic functions. 1952. Vol. 2. In Arkiv for Matematik. pp.43-56. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414226437873.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved